MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE IMPACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER LIGASURE IMPACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number LF4318
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Title: comparison of surgical outcomes between natural orifice transluminal endoscopic surgery for hysterectomy and conventional total laparoscopic hysterectomy source: j med assoc thai 2021;104(8):1255-62 accepted 12 july 2021.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source of study performed last june 2027 to june 2020, the study objective was to compare surgical outcomes between transvaginal natural orifice transluminal endoscopic surgery for hysterectomy (vnotesh) and total laparoscopic hysterectomy (tlh) for the benign uterine diseases.A retrospective review of electronic medical records of women that underwent vnotesh with ligasure impact between january 2019 and june 2020 (n=33) and tlh between june 2017 and august 2019 (n=33) in bangkok hospital udon, udonthani province, thailand was carried out.Post-op complications of bleeding occurred in 2 (6.1%) patients in the ligasure group.

Brand Name
LIGASURE IMPACT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key13894609
Report Number1717344-2022-00347
Device Sequence Number4075160
Product Code GEI
UDI-Device Identifier10884521165311
UDI-Public10884521165311
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K123444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF4318
Device Catalogue NumberLF4318
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Initial Report FDA Received Date03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale